Heroin overdoses in Vancouver lead to police warning
Police blame 12 overdoses including one possible death on batch of potent heroin
The Vancouver Police Department is issuing a warning to local drug users following the recent heroin overdoses of about a dozen people.
Police say they believe the death of one woman earlier today is also related to the potent heroin, although the exact cause of that death has not yet been confirmed by the coroner.
- Overdose deaths linked to 'superdrug' heroin and fentanyl mix
- 7 suspected heroin overdoses reported in Vancouver
Police are urging drug users to not consume heroin alone, and if possible use Insite, a supervised injection site located on Vancouver's Downtown Eastside and staffed by medical personnel that can intervene in the event of an overdose.
Drug users who have used and don’t feel well should seek medical attention, or help immediately, say police and anyone who sees someone appearing to be in medical distress should call 9-1-1 without delay.
On the weekend, police in Saanich issued a warning about a bad batch of ecstasy.